Side effects include, ear ache that won't go away even with anti bodies, issues with going to the washroom and now I just got hives on the injection site. I've been suffering with psorisis since I was 7 and I'm 25 now. I've recently been diagnosed with thyroid cancer as well. Honestly with All The issues I've been having it's nice to finally have clear skin again even though I'm getting these side effects. But do I need to stop taltz?
Good Evening, You need to stop this medication and immediately speak to your physician, ASAP, even including, if after hours, page your medical provider to explain what you mentioned above, relate what Wellbutrin did to you, and what you believe is directly you are experiencing hives at the injection site, etc. Then let your medical professional assess these events, especially if side-efects/adverse events and give you what direction you should go. If it is after hours and your medical provider is not on-call, then the medical provider who is on-call, explain, and follow his/her recommendations until you can speak to your regular medical provider. Good luck!
- Taltz Information for Consumers
- Taltz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Taltz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2016 • 1 answerFAQ by Drugs.com
Posted 25 Sep 2017 • 0 answers
Posted 5 Nov 2017 • 0 answers
Posted 28 Jan 2018 • 0 answers
Posted 17 Mar 2018 • 0 answers